# SDR 04FDEA01921

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 316 FORWARD UPPER BULKHEAD ANGLE IS CRACKED AT STATION 2164 BULKHEAD TO FUSELAGE SKIN ATTACH ANGLE AT RBL 8.  PERFORMED DYE PEN CHECK, FOUND 1 INCH CRACK, REMOVED DAMAGED ANGLE AND INTERCOSTAL CLIPS IAW DC10 SRM 51-35-01 VOL II.  FABRICATED AND INSTALLED REPAIR COMPONENTS (FILLER AND ANGLE) AND REINSTALLED INTERCOSTAL CLIPS IAW DC10 SRM 53-00-01 VOL I, DC 10 SRM 51-31-01 VOL II AND DAC DWG AJC7615.  REFERENCE N/R N00348.
